Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 4, Issue 2, Part A (2018)

Pgprw- Submaximal spaces in topological spaces

Author(s)
Vivekananda Dembre and Patil Sandeep N
Abstract
In this paper, we define pgprw-submaximal spaces and obtain some of their properties.
Pages: 01-02  |  576 Views  30 Downloads
How to cite this article:
Vivekananda Dembre, Patil Sandeep N. Pgprw- Submaximal spaces in topological spaces. Int J Appl Res 2018;4(2):01-02.
Call for book chapter
International Journal of Applied Research